Banishing Bad Hair Days since 1997!™
  New Posts New Posts RSS Feed - Hair Loss
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Hair Loss

 Post Reply Post Reply
Author
Miss K View Drop Down
Newbie
Newbie
Avatar

Joined: June 05 2011
Location: United Kingdom
Status: Offline
Points: 1
Post Options Post Options   Thanks (0) Thanks(0)   Quote Miss K Quote  Post ReplyReply Direct Link To This Post Topic: Hair Loss
    Posted: June 05 2011 at 4:57pm

 HI, SOMEONE PLEASE HELP ME. IM 33 YRS OLD, I WENT TO THE DOCTORS 6MONTHS AGO, DUE TO ME FEELING DEPRESSED AND HAVING A SMALL PATCHE OF HAIR LOSS AT SIDE OF MY HEAD. NOW IM ON ANTIDEPRESSANTS AND STILL CANT SOCIALISE AND TOP OF MY HEAD-CROWN IS BALD AND IS GOING BIGGER- TO THE SIDES AND BACK I NOW HAVE BIG BALD PATHES, DOCTORS TESTED MY BLOOD, AND BECAUSE IT WAS FINE THAT WAS IT, IT WILL GROW BACK 6-12MTHS THEY SAID, BUT 6MTHS ON ITS WORSE. I HAVE VERY,VERY THICK NATURAL CURLY HAIR THAT I LOVED AND EVERY ONE PASSES COMMENT ON OR WANTED TO TOUCH IT, AT THE MOMENT I HAVE TO STREIGHTEN MY HAIR TO JUST ABOUT COVER MY BALDNESS, I KNOW 2-4 WEEKS, I WILL HAVE LOSS ALL OF MY HAIR. AND THOUGH I HAVE TWO PERFECT HEALTHY CHILDREN, AND GREAT PARTNER, I JUST CANT DEAL WITH THIS, AT ALL, SELFISH I KNOW, BUT WHAT DO I DO? PLEASE HELP SOMEONEXXX

Hi im a destressed 33yr old, who has a a loving partner of 9yrs, and our two children age 7yrs and 3 yr old. 6mths ago i found a small patch at side of head, now my crown is balled, and pathes at back
Back to Top
kyupasillas View Drop Down
Newbie
Newbie


Joined: June 29 2011
Location: Philippines
Status: Offline
Points: 6
Post Options Post Options   Thanks (0) Thanks(0)   Quote kyupasillas Quote  Post ReplyReply Direct Link To This Post Posted: June 29 2011 at 5:07am
Hair loss is really emotionally stressful and can be frustrating. Good thing you have already consulted professional help for this. You can discuss with your doctor what hair supplements you can take and probably get advice about hair loss products that you can avail.
Back to Top
ArtemisMane View Drop Down
Newbie
Newbie
Avatar

Joined: January 07 2013
Location: United States
Status: Offline
Points: 3
Post Options Post Options   Thanks (0) Thanks(0)   Quote ArtemisMane Quote  Post ReplyReply Direct Link To This Post Posted: January 07 2013 at 10:02am
It sounds like stress. It's good that you're getting help for that but if the medication isn't working, you should try to find something else that does.
 
In the meantime, you should try washing your hair with cold water. Not ice cold mind you, but "room temperature."
Back to Top
Ericachristina View Drop Down
Junior Member
Junior Member
Avatar

Joined: March 12 2012
Location: USA
Status: Offline
Points: 348
Post Options Post Options   Thanks (0) Thanks(0)   Quote Ericachristina Quote  Post ReplyReply Direct Link To This Post Posted: March 16 2013 at 9:07pm
Depression and stress can make you lose your hair, so can medication, have you asked the doctor if the meds you are on can also contribute to your hair loss?

You are not helping your hair loss by becoming worried and stressed out about it on top of all the other reasons you are taking anti-depressants for; in fact worrying about the hair loss is probably making it worse.

What you need to do is talk to a therapist on a regular basis and have them try some sort of behavioral therapy which incorporates methods that will help you learn the triggers of your depressive symptoms and how to relax and cope with your stress. The medication is not a long term answer, you need to deal with the issues in a proactive way because if you do not then your stress levels will remain high and your hair will continue to suffer.
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down


Copyright 1997-2020, hairboutique.com, All Rights Reserved.
Terms of Service, Privacy Statement, Advertise, Contact Us, Press, Disclaimer